# SDR REXA2016011700064

- Difficulty date: January 17, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 5,522 hours, 3,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE HAS CORROSION ON IT.  REMOVED CORRODED FS 280.00, FWD J ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  LOCATED, DRILLED & INSTALLED NEW J ANGLE, PN CC670-34095-1 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
